# SDR N6WA20140522005

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 23,098 hours, 15,615 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OXYGEN CAUTION MSG IN FLIGHT.  DEFERRED FLIGHT OXYGEN PRESS INDICATION ON DMI, IAW MEL 35-12-01A CAT C.
